MathSciNet Relay Station
MathSciNet bibliographic data
MR2084083 (2005g:46053) 46E10 (46A13 46F15)
Domański, P.; Vogt, D. Infinite systems of linear equations for real analytic functions. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3607–3614 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement